MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM POLYAXIAL WIDE LAG SCREW 5.5 8 X 90MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM POLYAXIAL WIDE LAG SCREW 5.5 8 X 90MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 179704890
Medical Device Problem Codes Break (1069); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this was a tirsf (s2) for pelvic fracture on (b)(6) 2024.In the surgery, the surgeon inserted the s2ai in the left and right and attempted rod-set screw fusion.After the set screw was inserted, the set screw and the head of the screw was damaged when the set screw was removed due to failure to apply final torque.Since fastening became difficult, a new screw of the same size was reinserted to complete the rod set screw fusion.Some burrs fell into the body, but all were removed and fluoroscopy was used to confirm that no debris remained in the body.After thorough cleaning, the wound was closed, and the surgery was completed successfully with 30 minutes surgical delay.Patient was listed as stable.This report is for one viper system polyaxial wide lag screw 5.5 8 x 90mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E1: initial reporter is j&j company representative h3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): a review of the receiving inspection (ri) for viper ti sai poly 8x90mm, was conducted identifying that lot number tbakcd as released in one batch.¿ batch1: lot qty of 305 units are released on aug 04, 2022 with no discrepancies.Supplier: tomz corp.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Corrected data: d4 (udi) device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER SYSTEM POLYAXIAL WIDE LAG SCREW 5.5 8 X 90MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19725822
Report Number1526439-2024-01802
Device Sequence Number8206722
Product Code NKB
UDI-Device Identifier10705034265742
UDI-Public(01)10705034265742(11)220804(10)TBAKCD
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number179704890
Device Lot NumberTBAKCD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown